# SDR ASAA2021013133992

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,810 hours, 15,377 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TCFK
- Condition: Faulty
- Location: Ee Rack, E8
- Part time: 36,754 hours, 10,843 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO TRANSMISSION PROBLEM ALL STATIONS BOTH CAPT AND FO SIDE.  FAULT CODE: 231 080 48.  GROUNDED - YES.  R & R HF1 TRANSCEIVER IAW B737-800 AMM 23-11-21-000-801 INSTALLED IAW AMM 23-11-21-400-801.  PERFORMED OPS CHECK PER AMM SUB TASK 23-11-21-740-008.
